# SDR QXEA200700146

- Difficulty date: January 22, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 12,722 hours, 9,038 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FOUND RIGHT NR 1 SLAT HAS PITTING ON EXTERIOR SURFACE FROM SS 57.50 TO SS 199.66.  REPAIRED IAW SRM 51-14-06, 51-21-11.
